Extension operators for analytic functions defined on certain closed subvarieties of a Stein space
Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 2, p. 243-255
@article{BSMF_1995__123_2_243_0,
     author = {Aytuna, Aydin},
     title = {Extension operators for analytic functions defined on certain closed subvarieties of a Stein space},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {2},
     year = {1995},
     pages = {243-255},
     doi = {10.24033/bsmf.2258},
     zbl = {0828.46013},
     mrnumber = {96g:32025},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1995__123_2_243_0}
}
Aytuna, Aydin. Extension operators for analytic functions defined on certain closed subvarieties of a Stein space. Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 2, pp. 243-255. doi : 10.24033/bsmf.2258. http://www.numdam.org/item/BSMF_1995__123_2_243_0/

[1] Aytuna (A.). - On the vector valued Cousin Problem, Preprint.

[2] Aytuna (A.). - On Stein manifolds M for which O (M) is isomorphic to O(∆n) as Fréchet spaces, Manuscripta Math., t. 62, 1988, p. 297-315. | MR 90a:32021 | Zbl 0662.32014

[3] Aytuna (A.). - Stein spaces M for which O(M) is isomorphic to a power series space, Advances in the theory of Fréchet spaces (ed. T. Terzioǧlu), Kluwer Academic Publishers, 1989, p. 115-149. | MR 91m:32015 | Zbl 0743.46017

[4] Bedford (E.) and Taylor (B.A.). - The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math., t. 37, 1976, p. 1-44. | MR 56 #3351 | Zbl 0315.31007

[5] Fornaess (J.E.) and Narasimhan (R.). - The Levi problem on complex spaces with singularities, Math. Ann., t. 248, 1980, p. 47-72. | MR 81f:32020 | Zbl 0411.32011

[6] Grauert (H.) and Remmert (R.). - Coherent Analytic Sheaves. - Springer-Verlag, Berlin-Heidelberg-New York, Tokyo, 1984. | MR 86a:32001 | Zbl 0537.32001

[7] Gunning (R.) and Rossi (H.). - Analytic Functions of Several Complex Variables. - Englewood Cliffs, 1965. | MR 31 #4927 | Zbl 0141.08601

[8] Hörmander (L.). - An Introduction to Complex Analysis in Several Variables. - North-Holland Publishing Company, 1973. | Zbl 0271.32001

[9] Lelong (P.). - Plurisubharmonic Functions and Positive Differential Forms. - New York, Gordon and Breach, 1969. | Zbl 0195.11604

[10] Mitiagin (B.S.) and Henkin (G.M.). - Linear problems of complex analysis, Russian Math. Surveys, t. 26, 1971, p. 99-164. | MR 44 #4504 | Zbl 0245.46027

[11] Palamodov (V.P.). - Homological methods in the theory of locally convex spaces, Russian Math. Surveys, t. 26,1, 1971, p. 1-64. | MR 45 #2442 | Zbl 0247.46070

[12] Sadullaev (A.). - An estimate for polynomials on analytic sets, Math. USSR Izvestiya, t. 20, 1983, p. 493-502. | Zbl 0582.32023

[13] Sadullaev (A.). - Plurisubharmonic measures and capacities on complex manifolds, Russian Math. Surveys, t. 36,4, 1981, p. 61-119. | MR 83c:32026 | Zbl 0494.31005

[14] Vogt (D.). - Sequence space representations of spaces of test functions and distributions, Advances in Functional Analysis, Holomorphy and Approximation Theory (ed. G.I. Zapata). New York-Basel 1983, p. 405-443. | MR 84f:46048 | Zbl 0519.46044

[15] Vogt (D.). - On the functors Ext1 (E,F) for Fréchet spaces, Studia Math., t. 85, 1987, p. 163-197. | MR 89a:46146 | Zbl 0651.46001

[16] Vogt (D.) and Wagner (M.J.). - Charakterisierung der Unterräume und Quotientenräume der nuklearen stabilen Potenzreihenräume von unendlichem Typ, Studia Math., t. 70, 1981, p. 65-80. | MR 83e:46011 | Zbl 0402.46008

[17] Zahariuta (V.P.). - Spaces of analytic functions on algebraic varieties in Cn, Izv. Severo-Kavkaz. Nauchn. Tsentia Vyssh. Shkoly Ser. Estestv. Nauk, t. 4, 1977, p. 52-55.

[18] Zahariuta (V.P.). - External plurisubharmonic functions, Hilbert scales, and the isomorphism of spaces of analytic functions of several variables, I, II. Theor. Funkeii Funkcional Anal. i. Prilozen. Vyp., t. 19, 1974, p. 133-157 and t. 21, 1974, p. 65-83 (Russian).